# SDR HNAA2018101100247

- Difficulty date: October 7, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 44,030 hours, 40,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR HINGE COVER EMERGENCY LIGHT DOES NOT ILLUMINATE. R&R BULB IAW AMM 33-50-10-000/400-801-A. OPS CHECK GOOD.
